I had arrhythmia problems last month, and nothing came up in the heart studies. But I started feeling bloated with time, and for the last four weeks, my body temperature is slightly higher (37.3 to 37.4). A couple of days ago, I started feeling nauseous and realized a bump right above my belly button. Can it be a blocked aorta? Or a hernia? Or a tumor? I had an abdominal ultrasound last month, and all came normal, but I did not have that bump at that time. I am worried if it needs urgent intervention. I am taking iron and Vitamin C supplements high dose for the last three weeks because I have iron deficiency.
Welcome to icliniq.com.
I can understand your concern and the reason for being anxious about this recently appearing bump in the stomach area for the last few months. Thankfully your heart was clear.
Well, simple things first: The temperature changes in you are due to physiologic variation of the body temperature. They are normal. And this is a subtle bodily response to the environmental changes and to the body's own state of health. Like in exercise, dehydration, the body temperature just rises to a minimum value above its normal value, just to dissipate the heat which is produced in response to these physiological activities.
The picture you attached (attachments removed to protect the patient's identity) is the otherwise normal-looking umbilicus. With a little seemingly bump, maybe a small umbilical hernia. But believe me, it is hard to say even this. I suggest you check for cough impulse. A sign whereby coughing or doing Valsalva maneuver cause swelling to become more prominent. (keep looking at the swelling while you do these two activities). The Valsalva maneuver is performed by behaving as an individual is pooping.
The recent bloating in the stomach seems to be due to just excessive gas in the stomach, which is possibly due to the use of iron recently that you have been taking for iron deficiency. Your symptoms might have worsened in the last three weeks since the time you are using the iron. The iron tablets are notorious for causing a gut upset, namely constipation, abdominal pain, gas, bloating, and black discoloration of the stools. So yes, you may be suffering from the side effect of iron supplements.
I want to know the reason for your iron deficiency?
Do you have excessive bleeding from any site? Any increased menstrual flow or bleeding otherwise?
Do you take sufficient meat weekly?
Have you got some stool testing or any other blood workup for the diagnosis of the underlying reason for the iron-deficiency anemia? I am interested to know that.
Follow-up with the above information regarding the iron deficiency anemia.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. tablet should not be taken without monitoring. Serum potassium level should be done once in every three days. Hyperkalemia (elevated level of potassium) is a very dangerous thing. It can precipitate many sorts of arrhythmias (abnormal hea... Read fullCan implantable cardioverter defibrillator cause AFib?
.. are implanted to terminate an episode of atrial arrhythmia. AFib (atrial fibrillation) is also a type of atrial arrhythmia. The ICD not only provides treatment for atrial arrhythmias, but also provides treatment for ventricular arrhythmias, as we... Read fullI am having mild umbilical hernia after C-section. Is it curable in Ayurveda?
So came to know that I have mild umbilical hernia 07 ... If I do proper exercise and follow ayurvedic medicine suggested by you, then is this mild hernia curable ... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now